MAUDE Adverse Event Report: CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II

CYNOSURE LUTRONIC TECHNOLOGY CORPORATION CLARITY II
Model Number 1110200210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026 cynosure lutronic became aware of a clarity ii sparking during treatment.Treatment clinic relayed seeing a spark and hearing it.This occurred with three patients during separate treatments using icd 10/10/10 settings.One out of three of the patients experienced a blister post treatment.It was noted that the device is eco-friendly; however, the treatment clinic reported that they may have been using a cryogen canister with a red lid, which contains a non-environmentally friendly cryogen.A member of the cynosure lutronic clinical team contacted the treatment clinic on (b)(6) 2026 and confirmed that the treatment parameters used were within the recommended clinical guidelines of the quickstart guide (qsg).This was the patient's second reported treatment; the first treatment was performed on (b)(6) 2026 with treatment parameters used also to be within recommended clinical limits.A test spot was reportedly taken prior to the start of treatment and the treatment clinic reported cleansing the patient's skin before treatment with 70% isopropyl alcohol.The treatment clinic reported that the patient did not have any recent sun exposure that would affect the treatment.There were no images of the patient pre, or post treatment supplied despite multiple attempts to obtain images for the cynosure lutronic medical director could review.It was noted that the site reported they may have been using a cryogen canister with the "red lid".This is an old non-eco-friendly cryogen material; it is undetermined if this contributed to the reported sparking or reported patient side effects.On 23 june 2026 a trained cl field service engineer (fse) went to the site to perform a device evaluation.Fse performed a system evaluation and functional check.Handpiece and fiber were then inspected.Fse checked the energy on both alex and yag using 18mm.Fse also inspected and tested 3mm/5mm, 8mm/10mm/12mm cartridges on customer's reported fluence setting.Fse confirms no issues were found and laser energy was within specification.Root cause to how the device sparked is inconclusive since the device was found to be operating within specification and no other treatment information was made available.The event is reportable per fda medical device reporting title 21 cfr part 803 since an observed malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
CYNOSURE LUTRONIC TECHNOLOGY CORPORATION
55 samwon-ro
deogyang, goyang gyeonggi
KS 
MDR Report Key25635262
Report Number1222993-2026-00061
Device Sequence Number9735818
Product Code GEX
UDI-Device Identifier08800291820040
UDI-Public(01)08800291820040(11)250418
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/26/2026